Ive been having really bad back pain! What should I do about that?
I went to a site that lists common Side Effects for Implanon and I want to list them here to show you. "The following very common (>1/10) undesirable effects possibly related to the use of IMPLANON were reported in clinical trials: vaginal infection, headache, acne, breast tenderness, breast pain, menstruation irregular, and weight increased. In the same clinical trials, common (<1/10 >1/100) undesirable effects possibly related to the use of IMPLANON included increased appetite, affect lability, depressed mood, nervousness, libido decreased, dizziness, hot flush, abdominal pain, nausea, flatulence, alopecia, dysmenorrhea, ovarian cyst, implant site pain, implant site reaction, fatigue, influenzalike illness, pain, and weight decreased."
Back pain is not listed on any of the sites that I checked, which means you might have something entirely different going on that is causing you to have back pain. You need to see a doctor and maybe get an x-ray. My guess is that you have hurt your back without being aware of it. It's easy to do. Good luck to you!
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive had implanon for 3 years and it expired 3 months ago but I still have it in my arm,i havent had?
Posted 28 Nov 2014 • 2 answers
Posted 27 Jan 2015 • 2 answers
Ive been on implanon for three years now. I was suppose to get it tooken out in july. Here it is se?
Posted 23 Sep 2015 • 2 answers
My husband has been on Xtandi for three months now. He is now experiencing severe back pain hip pain
Posted 9 Dec 2016 • 2 answers
I've had the Implanon for 2 1/2 years due out in 5 months my periods are going back to regular which
Posted 3 Feb 2018 • 0 answers